# SDR UALA2013071805037

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 36,719 hours, 15,903 cycles
- Engine: Iae V2527A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Empty
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE EMPTY. REPLACED.
